Alert archive / Wisconsin / Flash Flood Warnings in 2016

Flash Flood Warning 2, NWS Duluth, MN

June 25, 2016Price County, Sawyer County, Wisconsin

NWS Duluth, MN issued this flash flood warning at Jun 25, 2016, 9:09 PM CDT for Price County, Sawyer County, Wisconsin. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2016, 9:09 PM CDT (02:09 UTC)
Expired
Jun 26, 2016, 1:15 AM CDT
In force
4 hr
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Flood severity
None

Counties Price County, WI, Sawyer County, WI

The radar

The Duluth radar (KDLH), 183 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 9:50 PM CDTHEAVY RAIN 4.05Phillips, WISINCE 901 PM AN ADDITIONAL 1.3 INCHES OF RAIN FELL.
Jun 25, 10:40 PM CDTHEAVY RAIN 4.42Phillips, WITOTAL RAINFALL OVER THE PAST 2 HOURS AND 20 MINUTES. LIGHTLY RAINING AT THE TIME OF THE OBSERVATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.2 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2016-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 497 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2016-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
497 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1459 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

143 
WGUS53 KDLH 260209
FFWDLH
WIC099-113-260615-
/O.NEW.KDLH.FF.W.0002.160626T0209Z-160626T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
909 PM CDT SAT JUN 25 2016

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN SAWYER COUNTY IN NORTHWESTERN WISCONSIN...
  PRICE COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 115 AM CDT

* AT 908 PM CDT...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF
  RAIN HAVE ALREADY FALLEN IN PHILLIPS. FLASH FLOODING IS EXPECTED
  TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PHILLIPS...OGEMA...PRENTICE...SPIRIT...CATAWBA...KENNAN...CRANBERRY LAKE...
  WILSON LAKE NEAR PHILLIPS...BRANTWOOD...CONNORS LAKE...CLIFFORD AND
  MUSSER LAKE.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4564 9068 4564 9100 4586 9100 4587 9004
      4538 9004 4538 9068

$$

DAP
2 follow-up statements
488 
WGUS73 KDLH 260400
FFSDLH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1100 PM CDT SAT JUN 25 2016

WIC099-113-260615-
/O.CON.KDLH.FF.W.0002.000000T0000Z-160626T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAWYER WI-PRICE WI-
1100 PM CDT SAT JUN 25 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
SOUTHEASTERN SAWYER AND PRICE COUNTIES...

AT 1057 PM CDT...MUCH OF THE HEAVY RAIN HAD STARTED TO SHIFT OFF TO
THE SOUTHEAST ACROSS THE WARNING AREA. TRAINED WEATHER SPOTTERS
REPORTED ABOUT 4 AND A HALF INCHES OF RAIN THIS EVENING IN THE CITY
OF PHILLIPS. WHILE THE HEAVIEST RAIN HAD ENDED...THE THREAT FOR
FLOODING WILL CONTINUE FOR A TIME AS IT TAKES SOME TIME FOR RUNOFF
TO END. BE ALERT FOR AREAS WHERE WATER MAY BE COVERING THE ROAD
AND HIDING A WASHOUT. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PHILLIPS...OGEMA...PRENTICE...SPIRIT...CATAWBA...KENNAN...CRANBERRY
LAKE... WILSON LAKE NEAR PHILLIPS...BRANTWOOD...CONNORS
LAKE...CLIFFORD AND MUSSER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4564 9068 4564 9100 4586 9100 4587 9004
      4538 9004 4538 9068

$$

DAP
933 
WGUS73 KDLH 260426
FFSDLH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1126 PM CDT SAT JUN 25 2016

WIC099-113-260434-
/O.CAN.KDLH.FF.W.0002.000000T0000Z-160626T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAWYER WI-PRICE WI-
1126 PM CDT SAT JUN 25 2016

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN SAWYER AND PRICE COUNTIES
IS CANCELLED...

THE HEAVIEST RAINFALL MOVED OFF TO THE EAST AS OF 1125 PM. A CHECK
WITH COUNTY LAW ENFORCEMENT INDICATES FLOOD WATERS HAVE RECEDED
ACROSS SAWYER AND PRICE COUNTIES. AS A RESULT...THE THREAT FOR FLASH
FLOODING APPEARS TO HAVE ENDED. 

THERE MAY CONTINUE TO BE ISSUES WITH LESSER TRAVELED ROADS THAT HAVE
NOT YET BEEN DETERMINED TO BE AN ISSUE. PLEASE CONTINUE TO USE
CAUTION IF YOU ARE DRIVING ACROSS THE AREA OVERNIGHT. 

LAT...LON 4564 9068 4564 9100 4586 9100 4587 9004
      4538 9004 4538 9068

$$

DAP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 3:20 PM CDT, 5 hours 49 minutes earlier.

Area forecast discussion, Jun 25, 3:20 PM CDT, 5 hours 49 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
320 PM CDT SAT JUN 25 2016

.SHORT TERM...(This evening through Sunday)
Issued at 250 PM CDT Sat Jun 25 2016

The major concern for this afternoon/evening, as has been well-
advertised, is the threat for more severe storms as the primary
upper wave and approaching cold front interact with a very
unstable airmass with sufficient deep layer shear for supercells.
Most of the kinematic parameters and dynamic forcing suggest a
good probability of at least a few rather high end storms, with
60-120 meter 12 hour height falls across northern MN this evening,
combined with 40+ knots of deep layer shear and at least
sufficient near surface shear and LCL heights for tornadic
supercells. However, as with the event last Sunday, much of the
evolution and threat levels for the rest of today are conditional
with respect to convective mode. If storms rapidly grow upscale to
a line or MCS, damaging wind gusts and the potential for very
large hail will be the primary threats, but if storm mode can
remain discrete for 2-3 hours, the attendant tornado threat with
the most intense storms/supercells will likely be considerably
higher, in particular in the vicinity of the northward retreating
outflow boundary from the morning MCS that currently lies from
near Duluth to Bigfork as of noon.

.LONG TERM...(Sunday night through Saturday)
Issued at 250 PM CDT Sat Jun 25 2016

As a closed upper low moves into Ontario, one more cold front will
move through the forecast area. Moisture will be limited and the
best forcing will be along the northern half of the area. Have a
chance of showers Sunday night. A tight pressure gradient will
result in gusty winds Sunday night and Monday. A few more showers
will be possible from the Arrowhead into northwest Wisconsin on
Monday. This is in response to an upper level trof dropping
southeastward through the forecast area. High pressure covers the
region Monday night through Tuesday night. Models begin to diverge
on Wednesday with the GFS bringing in the next round of showers
and storms faster and farther south across much of northeast
Minnesota, while the ECMWF keeps any rain north of the Iron Range.
Used a compromise approach with pops and kept the mention of
thunder to the northern third of the area. Wednesday night has a
cold front moving through the forecast area through Thursday.
thunderstorms will be possible over the southern tier of the
forecast area with showers further north. Thursday night and
Friday finds embedded pieces of energy in a northwest flow aloft
setting off scattered showers.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday morning)
Issued at 1247 PM CDT Sat Jun 25 2016

Mainly MVFR ceilings with some patches of VFR at the start of the
forecast. With the approach of the front, expect thunderstorms to
develop and become numerous late this afternoon. Once the
thunderstorms are underway, mainly VFR ceilings will be found, with
IFR visibilities with the stronger storms. Some hail may occur
with the stronger storms. Gusty surface winds will occur ahead of the
front, in the vicinity of the storms, and diminish behind the front.
Conditions will improve to VFR behind the front by 03Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  57  78  54  66 /  70  10  10  20
INL  58  71  54  65 /  30  50  30  20
BRD  59  80  56  68 /  20  10  10  10
HYR  59  81  56  69 /  90  10  10  20
ASX  60  81  56  65 /  90  10  10  20

&&

.DLH Watches/Warnings/Advisories...
WI...Beach Hazards Statement until 8 PM CDT this evening for WIZ001.

MN...Beach Hazards Statement until 8 PM CDT this evening for MNZ037.

LS...None.
&&

SHORT TERM...Miller
LONG TERM...GSF
AVIATION...GSF
Hazardous weather outlook, Jun 25, 11:36 AM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
1136 AM CDT SAT JUN 25 2016

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-261015-
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-
PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE-
1136 AM CDT SAT JUN 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MINNESOTA AND NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED
THROUGH TONIGHT. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING
WIND GUSTS...TORRENTIAL AND LOCALLY HEAVY RAINFALL WHICH COULD
RESULT IN LOCALIZED FLOODING...AND FREQUENT LIGHTNING. A TORNADO
CANNOT BE RULED OUT WITH THE MOST INTENSE STORMS...ESPECIALLY
SOUTH OF US HIGHWAY 2 IN MINNESOTA AND WISCONSIN.

MONITOR NOAA WEATHER RADIO...LOCAL TELEVISION AND RADIO...AND
INTERNET SOURCES FOR POSSIBLE WATCHES AND WARNINGS. TAKE A MOMENT
NOW TO PLAN WHERE YOU WOULD SEEK SHELTER WHEN STORMS THREATEN.

STRONG NORTHEAST WINDS WILL RESULT IN AN INCREASED THREAT OF RIP
CURRENTS...MAINLY NEAR THE TWIN PORTS...INCLUDING THE BEACHES OF
MINNESOTA AND WISCONSIN POINTS. PLEASE REFER TO THE LATEST SURF
ZONE FORECAST AND BEACH HAZARDS STATEMENT FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WESTERLY WINDS OF 20 MPH...WITH GUSTS IN EXCESS OF 30
MPH...AND EXPECTED SUNDAY AND SUNDAY NIGHT ACROSS THE NORTHLAND.
THESE WIND SPEEDS COULD RESULT IN DIFFICULT DRIVING CONDITIONS...
ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES.

THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN WEDNESDAY NIGHT AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS WILL BE NEEDED TODAY AND TONIGHT.

LSZ121-140>148-261015-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
1136 AM CDT SAT JUN 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED OVER WESTERN LAKE
SUPERIOR THROUGH TONIGHT. LARGE HAIL...WIND GUSTS GREATER THAN 40
KNOTS AND LOCALLY HIGHER WAVES...TORRENTIAL RAINFALL...AND
FREQUENT CLOUD TO WATER LIGHTNING CAN BE EXPECTED WITH THESE
STORMS. IF VENTURING OUT ON THE WATER TODAY...PLAN AHEAD TO LOCATE
THE NEAREST SAFE HARBOR AND ENSURE YOU CAN RECEIVE WATCH AND
WARNING INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WEST WINDS OF 25 KNOTS...WITH HIGHER GUSTS...ARE FORECAST
TO DEVELOP SUNDAY AND PERSIST INTO MONDAY. THESE WINDS AND WAVES
WOULD CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT...AND A SMALL
CRAFT ADVISORY MAY BE NEEDED BY LATE TONIGHT.

HUYCK/STEWART

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Jun 25, 7:57 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
757 PM CDT SAT JUN 25 2016

MNZ011-012-019-260130-
CENTRAL ST. LOUIS-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
757 PM CDT SAT JUN 25 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ST. LOUIS
AND NORTHWESTERN LAKE COUNTIES...

AT 757 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
BOUNDARY WATERS CANOE AREA WILDERNESS TO NEAR EMBARRASS...AND MOVING
EAST AT 45 MPH.

WIND GUSTS UP TO 45 MPH...HALF INCH HAIL...HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  WESTERN BOUNDARY WATERS CANOE AREA WILDERNESS AROUND 800 PM CDT.
  ROBINSON AROUND 805 PM CDT.
  BABBITT AROUND 820 PM CDT.
  WHITE IRON LAKE AROUND 825 PM CDT.
  BIRCH LAKE AROUND 830 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BIG MOOSE LAKE...
GREENSTONE LAKE...BEAR ISLAND LAKE...BUTTERFLY LAKE...CUMMINGS LAKE...
FOURTOWN LAKE...SOUDAN UNDERGROUND MINE STATE PARK...BEAR HEAD LAKE
STATE PARK...OJIBWAY LAKE AND LAC LA CROIX.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

LAT...LON 4836 9206 4833 9205 4832 9200 4827 9201
      4824 9197 4825 9195 4823 9196 4824 9189
      4821 9186 4820 9179 4820 9172 4811 9171
      4812 9168 4810 9164 4811 9156 4804 9157
      4807 9145 4768 9144 4764 9226 4835 9226
TIME...MOT...LOC 0057Z 260DEG 40KT 4824 9215 4773 9217

DAP
Local storm report, Jun 25, 8:43 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
843 PM CDT SAT JUN 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TSTM WND DMG     3 NE BARNUM             46.54N 92.66W
06/25/2016                   CARLTON            MN   PUBLIC

            THREE 12-INCH DIAMETER MAPLE TREES SNAPPED
            APPROX 16 INCHES UP FROM THE BASE. RELAYED
            BY DULUTH MEDIA.

&&

KLH
Local storm report, Jun 25, 8:48 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
848 PM CDT SAT JUN 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      AITKIN                  46.53N 93.71W
06/25/2016                   AITKIN             MN   LAW ENFORCEMENT

            FLOODING OCCURRED AT SEVERAL LOCATIONS IN
            THE CITY OF AITKIN INCLUDING 1ST ST. NW.

&&

WL
Special weather statement, Jun 25, 8:48 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
848 PM CDT SAT JUN 25 2016

WIZ009-260200-
PRICE-
848 PM CDT SAT JUN 25 2016

...AN AREA OF THUNDERSTORMS WILL AFFECT SOUTHERN PRICE COUNTY...

AT 847 PM CDT...A STRONG THUNDERSTORM WAS OVER CATAWBA...OR 27 MILES
SOUTH OF PARK FALLS...MOVING EAST AT 35 MPH.  OTHER STORMS WERE
AFFECTING SOUTHERN PRICE COUNTY.

WIND GUSTS UP TO 40 MPH...TORRENTIAL RAINFALL...AND OCCASIONAL CLOUD
TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PHILLIPS...OGEMA...PRENTICE...SPIRIT...CATAWBA...KENNAN...CRANBERRY LAKE...
WILSON LAKE NEAR PHILLIPS AND BRANTWOOD.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.

LAT...LON 4563 9068 4579 9004 4538 9005 4538 9068
TIME...MOT...LOC 0147Z 284DEG 30KT 4554 9053

LE
Local storm report, Jun 25, 8:52 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
852 PM CDT SAT JUN 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     HEAVY RAIN       3 NNW BUTTERNUT         46.05N 90.53W
06/25/2016  E1.40 INCH       ASHLAND            WI   CO-OP OBSERVER

            .

&&

KLH
Special weather statement, Jun 25, 8:59 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
859 PM CDT SAT JUN 25 2016

WIZ009-260230-
PRICE-
859 PM CDT SAT JUN 25 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PRICE COUNTY...

AT 858 PM CDT...A STRONG THUNDERSTORM WAS OVER CATAWBA...OR 26 MILES
EAST OF LADYSMITH...MOVING EAST AT 35 MPH.  OTHER STRONG STORMS WERE
AFFECTING SOUTHERN PRICE COUNTY.

WIND GUSTS UP TO 40 MPH...TORRENTIAL RAINFALL...AND OCCASIONAL CLOUD
TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OGEMA...PRENTICE...SPIRIT...CATAWBA...KENNAN...CRANBERRY LAKE...BRANTWOOD...
CLIFFORD AND WILSON LAKE NEAR PHILLIPS.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.

LAT...LON 4540 9068 4563 9068 4570 9004 4538 9004
      4538 9042
TIME...MOT...LOC 0158Z 283DEG 30KT 4552 9057

LE

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:13 PM CDTSevere Thunderstorm WarningDLHAshland, Iron, Price, Sawyer47 min
Jun 25, 7:59 PM CDTSevere Thunderstorm WarningDLHIron, Price46 min
Jun 25, 8:36 PM CDTAreal Flood AdvisoryDLHPrice, Sawyer, Washburn4 hr
Jun 25, 8:48 PM CDTSpecial Weather StatementDLHPrice12 min
Jun 25, 8:59 PM CDTSpecial Weather StatementDLHPrice31 min

Nearby

Flash Flood Warnings in Wisconsin, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.